Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 230, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Aug 16, 2012, 4:47 PM CDT for Barry County, Lawrence County, Stone County, Missouri. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 16, 2012, 4:47 PM CDT (21:47 UTC)
- Expired
- Aug 16, 2012, 5:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Barry County, MO, Lawrence County, MO, Stone County, MO
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 16, 1:05 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.8 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1719 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1553 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
671
WUUS53 KSGF 162147
SVRSGF
MOC009-109-209-162230-
/O.NEW.KSGF.SV.W.0230.120816T2147Z-120816T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
447 PM CDT THU AUG 16 2012
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BARRY COUNTY IN SOUTHWEST MISSOURI...
SOUTHEASTERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
CENTRAL STONE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 530 PM CDT
* AT 445 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
AURORA...AND MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
* LOCATIONS IMPACTED INCLUDE...
AURORA...BRANSON WEST...CAPE FAIR...CRANE...ELSEY...GALENA...
HURLEY...JENKINS...MADRY...MCDOWELL...PLEASANT RIDGE...PONCE DE
LEON...REEDS SPRING...VERONA AND WHEELERVILLE.
THIS WARNING ALSO INCLUDES TABLE ROCK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3680 9384 3698 9379 3693 9334 3684 9334
3670 9337
TIME...MOT...LOC 2148Z 281DEG 18KT 3687 9370
HAIL...1.00IN
WIND...60 MPH
$$
LINDENBERG1 follow-up statement
358
WWUS53 KSGF 162224
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
524 PM CDT THU AUG 16 2012
MOC009-109-209-162235-
/O.EXP.KSGF.SV.W.0230.000000T0000Z-120816T2230Z/
BARRY MO-STONE MO-LAWRENCE MO-
524 PM CDT THU AUG 16 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAWRENCE...
CENTRAL STONE AND NORTHEASTERN BARRY COUNTIES WILL EXPIRE AT 530 PM
CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM.
LAT...LON 3680 9384 3698 9379 3693 9334 3684 9334
3670 9337
TIME...MOT...LOC 2225Z 281DEG 18KT 3683 9347
$$
LINDENBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 3:47 PM CDT, 1 hour earlier.
Area forecast discussion, Aug 16, 3:47 PM CDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 347 PM CDT THU AUG 16 2012 .DISCUSSION... THUNDERSTORMS HAVE DEVELOPED ACROSS THE AREA THIS AFTERNOON ALONG A PRE-FRONTAL BOUNDARY AND AHEAD OF A COLD FRONT. THE COLD FRONT IS NOW GENERALLY LOCATED FROM CENTRAL OKLAHOMA TO THE NORTHEAST THROUGH JOPLIN MISSOURI TO NEAR ST LOUIS MISSOURI. THE GREATEST COVERAGE IN STORMS IS OCCURRING ACROSS THE EASTERN OZARKS. THIS IS GENERALLY ALONG AND EAST OF THE PRE-FRONTAL TROUGH. STORMS ARE BEGINNING TO DEVELOP ALONG THE COLD FRONT CURRENTLY ACROSS CENTRAL MISSOURI AND ALSO ACROSS NORTHEASTERN OKLAHOMA. EXPECTED THE DEVELOPMENT TO FILLING IN BETWEEN THESE TWO AREAS ACROSS SOUTHWESTERN MISSOURI. STRONG TO SEVERE STORMS WILL REMAIN POSSIBLE WITH WINDS IN EXCESS OF 60 MPH AND DIME TO QUARTER SIZE HAIL THE MAIN RISK WITH THESE STORMS. DEEP LAYER SHEAR REMAIN LOW...SO EXPECT THE ACTIVITY TO GENERALLY CONTINUE HOW IS HAS BEEN THIS AFTERNOON...WITH SHORT LIVED THUNDERSTORM DEVELOPING...PUTTING AN OUTFLOW OUT...WITH A NEW UPDRAFT THEN DEVELOPING TO THE SOUTH OF THE FIRST ONE. THERE IS ALSO STEEP LAPSE RATES AND INCREASED INSTABILITY IN THE HAIL GROWTH ZONE IN PLACE WHICH WILL SUPPORT A HAIL RISK. STILL EXPECT THE MAJORITY OF THE HAIL WITH THE STRONGER STORMS TO BE DIME TO NICKEL SIZE DUE TO THE SHORT LIVED NATURE OF THESE STORMS AND THE WARM CONDITIONS. HOWEVER...A FEW OF THE STRONGEST STORMS AND MORE PERSISTED UPDRAFTS WILL HAVE THE POTENTIAL TO PRODUCE QUARTER SIZE HAIL. THERE WILL BE GOOD COVERAGE OF THIS ACTIVITY SOUTH OF THE INTERSTATE 44 CORRIDOR. HOWEVER...WITH THE SHORT LIVED NATURE OF THE INDIVIDUAL STORMS THE RAINFALL AMOUNTS WILL STILL VARY GREATLY...WITH SOME LOCATION RECEIVING VERY LITTLE TO OTHERS GETTING OVER AN INCH IN LOCALIZED AREAS. THE FRONT AND STRONG TO SEVERE POTENTIAL WILL SLIDE SOUTH OF THE AREA EARLY THIS EVENING. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE DEVELOPING WELL BEHIND THE FRONT...ON THE 850MB FRONT WHICH IS LAGGING BEHIND THE SURFACE FRONT AND ALSO AHEAD OF UPPER LEVEL ENERGY SLIDING THROUGH THE REGION. THERE SHOULD BE ENOUGH ELEVATED INSTABILITY FOR SOME THUNDERSTORMS TO OCCUR BEHIND THE FRONT OVERNIGHT INTO FRIDAY...BUT NO SEVERE WEATHER IS EXPECTED. SHOWERS AND A FEW THUNDERSTORMS MAY LINGER ACROSS EXTREME SOUTHEASTERN KANSAS AND FAR SOUTHWESTERN MISSOURI FROM TIME TO TIME INTO SATURDAY NIGHT. NO WIDESPREAD HEAVY RAIN IS EXPECTED FROM THIS ACTIVITY AS IT WILL GENERALLY REMAIN LIGHT. COOLER WEATHER WILL SPREAD INTO THE AREA BEHIND THE FRONT. HIGHS FRIDAY INTO SATURDAY SHOULD GENERALLY REMAIN IN THE UPPER 70S TO THE MIDDLE 80S WITH LOWS DROPPING INTO THE 50S EACH NIGHT. TEMPERATURES WILL THEN WARM TO NEAR NORMAL EARLY NEXT WEEK AS HIGHS WARM INTO THE UPPER 80S. ANOTHER SYSTEM MAY MOVE THROUGH THE AREA DURING THE MIDDLE OF NEXT WEEK AND COULD BRING SOME ADDITIONAL SHOWER AND THUNDERSTORM CHANCES TO THE REGION. WISE && .AVIATION... FOR THE 18Z KSGF...KJLN AND KBBG TAFS...A COLD FRONT IS CURRENTLY PUSHING SOUTHEAST TOWARDS THE AREA EARLY THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED TO BEGIN TO DEVELOP ALONG THE FRONT IN THE NEXT COUPLE HOURS JUST NORTH OF THE KJLN AND KSGF TAF SITES. THE FRONT AND THUNDERSTORM DEVELOPMENT WILL THEN SLIDE SOUTHEAST INTO THE EARLY EVENING HOURS. HAVE COVERED THE THUNDERSTORMS POTENTIAL WITH TEMPO GROUPS IN THE TAFS THIS AFTERNOON INTO EARLY THIS EVENING. BEHIND THE FRONT ADDITIONAL SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE INTO FRIDAY MORNING. THE COVERAGE IS STILL IN QUESTION WITH THIS ACTIVITY AND HAVE NOT INCLUDED IN THIS TAF. WINDS WILL BECOME MORE NORTHERLY BEHIND THE FRONT TONIGHT INTO FRIDAY MORNING. CEILINGS WILL LOWER INTO THE MVFR RANGE...AND POSSIBLY IFR AT THE KBBG SITE OVERNIGHT BEHIND THE FRONT. CEILINGS SHOULD THEN BEGIN TO RISE DURING BY THE MID MORNING HOURS ON FRIDAY. WISE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Aug 16, 2:44 PM CDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 244 PM CDT THU AUG 16 2012 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-171945- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 244 PM CDT THU AUG 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED LIGHTNING RISK. LIMITED EXCESSIVE HEAT RISK. DISCUSSION... AFTERNOON HEAT INDEX VALUES IN THE MIDDLE 90S ARE EXPECTED ACROSS PORTIONS OF SOUTHERN MISSOURI AND EXTREME SOUTHEASTERN KANSAS. SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE TO DEVELOP AHEAD AND ALONG A COLD FRONT INTO EARLY THIS EVENING AS THE FRONT MOVES SOUTHEAST ACROSS THE AREA. THIS ACTIVITY WILL GENERALLY AFFECT LOCATIONS ALONG AND SOUTH OF A JOPLIN TO VIENNA MISSOURI LINE. DAMAGING STRAIGHT LINE WINDS OVER 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS WILL BE THE PRIMARY RISK WITH THESE STORMS. FREQUENT LIGHTNING STRIKES AND HEAVY DOWNPOURS WILL ALSO BE HAZARDS WITH THESE STORMS. ADDITIONAL THUNDERSTORMS WILL THEN BE POSSIBLE THIS EVENING INTO THE OVERNIGHT HOURS BEHIND THE FRONT. OCCASIONAL LIGHTNING STRIKES...BRIEF HEAVY DOWNPOURS...AND PERHAPS SOME SMALL HAIL WILL BE THE PRIMARY HAZARDS WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A FEW THUNDERSTORMS WILL REMAIN POSSIBLE INTO SATURDAY NIGHT ACROSS FAR SOUTHERN MISSOURI AND SOUTHEASTERN KANSAS. OCCASIONAL LIGHTNING STRIKES WILL BE THE PRIMARY HAZARD WITH ANY STORMS. THERE COULD BE ADDITIONAL THUNDERSTORM CHANCES DURING THE MIDDLE OF NEXT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EARLY THIS EVENING ALONG AND SOUTH OF A JOPLIN TO VIENNA MISSOURI LINE. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WFO SGF
In the hours before
Local storm report, Aug 16, 2:53 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
253 PM CDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND GST 2 W ROUND SPRING 37.28N 91.45W
08/16/2012 E70 MPH SHANNON MO CO-OP OBSERVER
COOP OBSERVER CALLED BACK AND SAID THAT SEVERAL OTHER
TREES WERE DAMAGED IN HER AREA. SHE ESTIMATED WIND SPEEDS
TO AROUND 70 MPH...AND THOUGHT IT WAS MICROBURST RELATED.
&&
DCRAMERSpecial weather statement, Aug 16, 2:53 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
253 PM CDT THU AUG 16 2012
MOZ082-097-098-162030-
HOWELL MO-SHANNON MO-TEXAS MO-
253 PM CDT THU AUG 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HOWELL...
SOUTHEASTERN TEXAS AND SOUTHERN SHANNON COUNTIES UNTIL 330 PM CDT...
AT 248 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ARROLL...OR 10 MILES NORTH OF MOUNTAIN
VIEW...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50
MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE ALLEY SPRING...ARROLL...BIRCH TREE...
EMINENCE...MONTIER...MOUNTAIN VIEW...PINE CREST...SUMMERSVILLE...
TERESITA...WEST EMINENCE AND WINONA.
PEOPLE IN NORTHEASTERN HOWELL...SOUTHEASTERN TEXAS AND SOUTHERN
SHANNON COUNTIES...INCLUDING SUMMERSVILLE...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR SOUTHERN MISSOURI.
LAT...LON 3688 9125 3688 9135 3701 9188 3724 9176
3718 9119
TIME...MOT...LOC 1953Z 283DEG 15KT 3713 9169
LINDENBERGLocal storm report, Aug 16, 3:42 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
342 PM CDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM TSTM WND GST GROVESPRING 37.40N 92.61W
08/16/2012 E60 MPH WRIGHT MO AMATEUR RADIO
&&
DCRAMERSpecial weather statement, Aug 16, 4:20 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 420 PM CDT THU AUG 16 2012 MOZ091-092-162145- WEBSTER MO-WRIGHT MO- 420 PM CDT THU AUG 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WEBSTER AND NORTHWESTERN WRIGHT COUNTIES UNTIL 445 PM CDT... AT 416 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF DUNCAN...OR 9 MILES EAST OF MARSHFIELD...MOVING SOUTHEAST AT 20 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING FOR SOUTHERN MISSOURI. LAT...LON 3730 9234 3708 9261 3731 9285 3747 9272 TIME...MOT...LOC 2121Z 310DEG 18KT 3733 9271 HATCH
Local storm report, Aug 16, 4:36 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
436 PM CDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND GST 3 E ROLLA 37.95N 91.72W
08/16/2012 E60 MPH PHELPS MO TRAINED SPOTTER
ESTIMATED 50-60 MPH WINDS. ALSO DIME SIZED HAIL.
&&
DSASpecial weather statement, Aug 16, 4:40 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 440 PM CDT THU AUG 16 2012 MOZ093-101-162215- MCDONALD MO-NEWTON MO- 440 PM CDT THU AUG 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MCDONALD AND SOUTHWESTERN NEWTON COUNTIES UNTIL 515 PM CDT... AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS NEAR SENECA...OR 13 MILES WEST OF NEOSHO...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE ANDERSON...GOODMAN...LANAGAN...NEOSHO... RACINE AND SENECA. THIS STORM IS PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING FOR SOUTHERN MISSOURI. LAT...LON 3692 9427 3665 9428 3656 9461 3690 9462 TIME...MOT...LOC 2140Z 271DEG 15KT 3681 9457 HATCH
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 12:42 PM CDT | Special Weather Statement | SGF | Christian | 48 min |
| Aug 16, 12:47 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Webster | 43 min |
| Aug 16, 12:57 PM CDT | Special Weather Statement | SGF | Dent | 33 min |
| Aug 16, 1:16 PM CDT | Special Weather Statement | SGF | Christian | 29 min |
| Aug 16, 1:23 PM CDT | Special Weather Statement | SGF | Texas | 37 min |
| Aug 16, 1:30 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 45 min |
| Aug 16, 1:33 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Texas, Wright | 28 min |
| Aug 16, 2:04 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Webster | 41 min |
| Aug 16, 2:07 PM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 38 min |
| Aug 16, 2:09 PM CDT | Severe Thunderstorm Warning | SGF | Shannon, Texas | 51 min |
| Aug 16, 2:24 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 30 min |
| Aug 16, 2:53 PM CDT | Special Weather Statement | SGF | Shannon | 37 min |
| Aug 16, 2:59 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Shannon, Texas | 46 min |
| Aug 16, 3:07 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Laclede, Phelps, Pulaski, Texas, Wright | 53 min |
| Aug 16, 3:28 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Texas, Webster, Wright | 47 min |
| Aug 16, 3:33 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 42 min |
| Aug 16, 4:20 PM CDT | Special Weather Statement | SGF | Wright | 25 min |
| Aug 16, 4:31 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 44 min |
| Aug 16, 4:37 PM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 38 min |
| Aug 16, 4:40 PM CDT | Special Weather Statement | SGF | Newton | 35 min |
| Aug 16, 4:46 PM CDT | Severe Thunderstorm Warning | SGF | Webster | 44 min |
| Aug 16, 4:54 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone, Taney | 36 min |
| Aug 16, 5:03 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, Newton | 42 min |
| Aug 16, 5:16 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 44 min |
| Aug 16, 5:18 PM CDT | Special Weather Statement | SGF | Newton | 27 min |
| Aug 16, 5:34 PM CDT | Severe Thunderstorm Warning | SGF | Webster | 41 min |
| Aug 16, 5:41 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence | 37 min |
| Aug 16, 5:46 PM CDT | Special Weather Statement | SGF | Greene | 29 min |
| Aug 16, 5:55 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Webster | 28 min |
| Aug 16, 6:14 PM CDT | Special Weather Statement | SGF | Newton | 31 min |
| Aug 16, 6:21 PM CDT | Special Weather Statement | SGF | Dent | 24 min |
| Aug 16, 6:27 PM CDT | Special Weather Statement | SGF | Christian | 33 min |
| Aug 16, 6:35 PM CDT | Severe Thunderstorm Warning | SGF | Webster | 40 min |
| Aug 16, 6:48 PM CDT | Areal Flood Advisory | SGF | Christian, Greene, Webster | 6 hr |
| Aug 16, 6:59 PM CDT | Special Weather Statement | SGF | Webster | 31 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.